Alert archive / California / High Wind Watches in 2016

High Wind Watch 3, NWS San Diego, CA

February 16, 2016San Bernardino County, California

NWS San Diego, CA issued this high wind watch at Feb 16, 2016, 7:17 PM PST for San Bernardino County, California. It took effect at Feb 17, 2016, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 16, 2016, 7:17 PM PST (03:17 UTC)
In effect from
Feb 17, 2016, 10:00 PM PST
Expired
Feb 17, 2016, 1:08 PM PST
In force
Issued by
NWS San Diego, CA

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 3.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2016-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2016-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3727 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WWUS76 KSGX 170317
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
717 PM PST TUE FEB 16 2016

...STRONG SOUTHWEST WINDS OVER THE MOUNTAINS AND UPPER DESERTS
WEDNESDAY THROUGH THURSDAY MORNING...

.A PACIFIC STORM SYSTEM WILL BRING MUCH STRONGER ONSHORE FLOW OVER
THE MOUNTAINS AND DESERTS BEGINNING ON WEDNESDAY AND PEAKING LATE
WEDNESDAY NIGHT INTO THURSDAY MORNING. STRONGEST AND POTENTIALLY
DAMAGING WINDS ARE POSSIBLE OVER THE MOUNTAINS AND DESERTS OF SAN
BERNARDINO COUNTY WHERE A HIGH WIND WATCH IS IN EFFECT.
SOUTHWESTERLY WINDS WILL BE GUSTY SOUTHWARD INTO THE MOUNTAINS OF
RIVERSIDE AND SAN DIEGO COUNTIES AS WELL WHERE A WIND ADVISORY HAS
BEEN POSTED. WINDS WILL DIMINISH DURING THE DAY THURSDAY.

CAZ055-060-171300-
/O.NEW.KSGX.HW.A.0003.160218T0600Z-160218T1800Z/
/O.EXT.KSGX.WI.Y.0012.160217T1800Z-160218T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
717 PM PST TUE FEB 16 2016

...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 10 PM PST
WEDNESDAY...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING. 

* WINDS...AREAS OF SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 50 MPH...INCREASING TO 30 TO 45 MPH WITH LOCAL GUSTS 65
  TO 75 MPH AT TIMES EARLY THURSDAY MORNING. 

* TIMING...WINDS DEVELOPING AND STRENGTHENING WEDNESDAY MORNING
  INTO WEDNESDAY AFTERNOON...WITH STRONGEST WINDS LATE WEDNESDAY
  NIGHT INTO EARLY THURSDAY MORNING. 

* LOCATION...STRONGEST WINDS THE NEAR MOUNTAIN RIDGE TOPS AND
  ALONG THE DESERT MOUNTAIN SLOPES...EXTENDING LOCALLY INTO
  ADJACENT DESERT FOOTHILL AREAS. THE WINDS MAY SURFACE SUDDENLY
  AND DISSIPATE AT TIMES IN THE DESERTS DUE TO MOUNTAIN WAVES.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST AND SAND IN THE 
  DESERT. 

* IMPACTS...THE STRONGEST GUSTS WILL BE CAPABLE OF MINOR STRUCTURAL
  DAMAGE. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS IN HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS
  AND OTHER DEBRIS. IN THE DESERTS...AREAS OF BLOWING DUST AND
  SAND WILL REDUCE VISIBILITY AT TIMES.

* OUTLOOK...WINDS WILL GRADUALLY DIMINISH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ056-058-065-171300-
/O.CON.KSGX.WI.Y.0012.160218T0000Z-160218T1800Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN GORGONIO PASS NEAR BANNING-
717 PM PST TUE FEB 16 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 10 AM
PST THURSDAY...

* WINDS...AREAS OF SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH 
  GUSTS 50 TO 55 MPH. ISOLATED GUSTS TO 60 MPH. 

* LOCATION...STRONGEST WINDS NEAR THE MOUNTAIN RIDGE TOPS AND
  ALONG DESERT MOUNTAIN SLOPES.

* VISIBILITY...LOCALLY REDUCED DUE TO BLOWING DUST IN THE SAN
  GORGONIO PASS.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN 
  TREE LIMBS AND OTHER DEBRIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JAD
2 follow-up statements
991 
WWUS76 KSGX 171308
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
508 AM PST WED FEB 17 2016

...STRONG SOUTHWEST WINDS OVER THE MOUNTAINS AND HIGH DESERTS
THROUGH THURSDAY MORNING...

.A PACIFIC STORM SYSTEM WILL BRING MUCH STRONGER ONSHORE FLOW
OVER THE MOUNTAINS AND DESERTS...PEAKING LATE WEDNESDAY NIGHT
INTO THURSDAY MORNING. STRONGEST AND POTENTIALLY DAMAGING WINDS
ARE POSSIBLE OVER THE MOUNTAINS AND DESERTS OF SAN BERNARDINO
COUNTY WHERE A HIGH WIND WATCH IS IN EFFECT. SOUTHWESTERLY WINDS
WILL BE GUSTY IN THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS AS
WELL...WHERE A WIND ADVISORY IS IN EFFECT. WINDS WILL DIMINISH
DURING THE DAY THURSDAY.

CAZ055-060-172200-
/O.CON.KSGX.WI.Y.0012.160217T1800Z-160218T0600Z/
/O.CON.KSGX.HW.A.0003.160218T0600Z-160218T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
508 AM PST WED FEB 17 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING...

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH...INCREASING TO 30 TO 50 MPH WITH GUSTS TO 75 MPH EARLY
  THURSDAY MORNING.

* TIMING...WINDS DEVELOPING AND STRENGTHENING THROUGH TODAY.
  STRONGEST WINDS LATE TONIGHT INTO EARLY THURSDAY MORNING.

* LOCATION...STRONGEST WINDS NEAR RIDGETOPS AND ALONG DESERT
  MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT FOOTHILLS.
  STRONG WINDS MAY OCCUR SUDDENLY AND DISSIPATE AT TIMES IN THE
  DESERTS DUE TO MOUNTAIN WAVES.

* VISIBILITY...REDUCED AT TIMES DUE TO BLOWING DUST AND SAND IN
  THE DESERTS.

* IMPACTS...THE STRONGEST GUSTS WILL BE CAPABLE OF PROPERTY
  DAMAGE...FALLEN TREES AND POWERLINES. THE WINDS WILL MAKE
  DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH
  FOR BROKEN TREE LIMBS AND OTHER DEBRIS. IN THE DESERTS...AREAS
  OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY.

* OUTLOOK...WINDS WILL GRADUALLY DIMINISH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ056-058-065-172200-
/O.CON.KSGX.WI.Y.0012.160218T0000Z-160218T1800Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN GORGONIO PASS NEAR BANNING-
508 AM PST WED FEB 17 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM PST THURSDAY...

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 60
  MPH.

* LOCATION...STRONGEST WINDS NEAR RIDGETOPS AND ALONG DESERT SLOPES.

* VISIBILITY...REDUCED AT TIMES DUE TO BLOWING DUST AND SAND IN
  THE DESERTS.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JMB
982 
WWUS76 KSGX 172108
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
108 PM PST WED FEB 17 2016

...STRONG SOUTHWEST WINDS OVER THE MOUNTAINS AND HIGH DESERTS
THROUGH THURSDAY MORNING...

.A PACIFIC STORM SYSTEM WILL BRING STRONG SOUTHWEST WINDS TO THE
MOUNTAINS AND DESERTS THROUGH THURSDAY MORNING. THE STRONGEST AND
POTENTIALLY DAMAGING WINDS ARE EXPECTED OVER THE SAN BERNARDINO
MOUNTAINS AND HIGH DESERTS...WHERE A HIGH WIND WARNING IS IN
EFFECT. SOUTHWESTERLY WINDS WILL BE GUSTY IN THE RIVERSIDE AND SAN
DIEGO COUNTY MOUNTAINS AS WELL...WHERE A WIND ADVISORY IS IN
EFFECT. WINDS WILL DIMINISH THURSDAY AFTERNOON.

CAZ055-060-180600-
/O.UPG.KSGX.WI.Y.0012.000000T0000Z-160218T0600Z/
/O.NEW.KSGX.HW.W.0003.160217T2108Z-160218T2100Z/
/O.UPG.KSGX.HW.A.0003.160218T0600Z-160218T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
108 PM PST WED FEB 17 2016

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 PM PST THURSDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. THE HIGH WIND WATCH IS NO LONGER
IN EFFECT. 

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50
  MPH THIS AFTERNOON...INCREASING TO 35 TO 55 MPH WITH GUSTS TO 65
  MPH TONIGHT. ISOLATED GUSTS TO 75 MPH WILL OCCUR WHERE THE
  STRONGEST WINDS AND MOUNTAIN WAVES SURFACE.

* TIMING...WINDS STRENGTHENING THROUGH THIS EVENING. STRONGEST
  WINDS LATE THIS EVENING INTO THURSDAY MORNING.

* LOCATION...STRONGEST WINDS NEAR RIDGETOPS AND ALONG DESERT
  MOUNTAIN SLOPES...EXTENDING INTO ADJACENT DESERT FOOTHILLS.
  STRONG WINDS MAY OCCUR SUDDENLY AND DISSIPATE AT TIMES IN THE
  DESERTS DUE TO MOUNTAIN WAVES.

* VISIBILITY...REDUCED AT TIMES DUE TO BLOWING DUST AND SAND IN
  THE DESERTS.

* IMPACTS...THE STRONGEST GUSTS WILL BE CAPABLE OF PROPERTY
  DAMAGE...FALLEN TREES AND POWERLINES. THE WINDS WILL MAKE
  DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH
  FOR BROKEN TREE LIMBS AND OTHER DEBRIS. IN THE DESERTS... AREAS
  OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY.

* OUTLOOK...WINDS WILL GRADUALLY DIMINISH BY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ056-058-065-180600-
/O.EXT.KSGX.WI.Y.0012.160218T0000Z-160218T2100Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN GORGONIO PASS NEAR BANNING-
108 PM PST WED FEB 17 2016

...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM
PST THURSDAY...

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 60 
  MPH. 

* LOCATION...STRONGEST WINDS NEAR RIDGETOPS AND ALONG DESERT 
  SLOPES.

* VISIBILITY...REDUCED AT TIMES DUE TO BLOWING DUST AND SAND IN 
  THE DESERTS. 

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND 
  OTHER DEBRIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
JT

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Feb 16, 1:48 PM PST, 5 hours 29 minutes earlier.

Area forecast discussion, Feb 16, 1:48 PM PST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PST TUE FEB 16 2016

.SYNOPSIS...
CONTINUED VERY WARM AND DRY TODAY WITH NEAR RECORD HIGH
TEMPERATURES IN SOME LOCATIONS. ON WEDNESDAY...COOLER WITH
INCREASING CLOUDS AND MUCH STRONGER ONSHORE FLOW...WITH STRONG
AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND
DESERTS. FOR WEDNESDAY NIGHT AND THURSDAY...EVEN COOLER WITH
TEMPERATURES NEAR SEASONAL AVERAGES AND A CHANCE OF SHOWERS ALONG
AND WEST OF THE MOUNTAINS. DRY WITH A SLOW WARMING TREND FOR
FRIDAY THROUGH SUNDAY. FOR NEXT MONDAY AND TUESDAY...MUCH WARMER
WITH GUSTY NORTHEAST WINDS NEAR THE COASTAL FOOTHILLS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE PERSISTENT RIDGE OF HIGH PRESSURE OVER THE WEST COAST
CONTINUES THE WARM AND DRY CONDITIONS TODAY. DAYTIME TEMPS ARE
SEVERAL DEGREES HIGHER THAN THIS TIME YESDERDAY AND RECORDS ARE
LIKELY TO BE BROKEN IN MANY AREAS.

THE RIDGE BEGINS TO WEAKEN TONIGHT AS A STRONG PACIFIC STORM
APPROACHES THE WEST COAST. THE CENTER OF THE LOW PRESSURE SYSTEM
WILL MOVE INLAND TO OUR NORTH WITH A TROUGH EXTENDING SOUTHWARD. WITH
THE APPROACHING STORM...HIGH RESOLUTION MODELS ARE INDICATING THE
DEVELOPMENT OF A COASTAL EDDY TONIGHT WITH INCREASING SFC MOISTURE
MOVING INTO THE COASTAL AREAS LATE TONIGHT INTO WED MORNING. THIS
WILL LIKELY BRING A RETURN OF COASTAL LOW CLOUDS AND COULD RESULT
IN PATCHES OF DENSE FOG ALONG THE COAST AND ON THE COASTAL MESAS
LATE TONIGHT INTO EARLY WED MORNING. AS THE LOW PRESSURE TROUGH
CONTINUES TO MOVE EASTWARD...IT WILL BRING ONSHORE FLOW...LOWER
TEMPERATURES AND INCREASING CLOUDS FOR WED. DAYTIME TEMPS ON WED
COULD BE AS MUCH AS 10-15 DEGREES LOWER THAN TODAY.

WED NIGHT AND THU...THE LOW PRESSURE TROUGH WILL BRING EVEN MORE
COOLING...STRONG SW TO WEST WINDS...AND A CHANCE FOR PRECIP OVER
AND WEST OF THE MTNS. PRECIP WILL MOVE IN FROM THE NW LATE WED AND
COULD LINGER THROUGH THU AFTERNOON. RAIN TOTALS COULD RANGE FROM
LESS THAN 0.10 INCH NEAR THE COAST TO THREE QUARTERS OF AN INCH
ALONG THE SLOPES OF THE SAN BERNARDINO MTNS WHERE MOST OF THE
PRECIP IS EXPECTED. SMALLER AMOUNTS ARE EXPECTED FARTHER SOUTH IN
SAN DIEGO COUNTY. LITTLE IF ANY PRECIP IS EXPECTED IN THE DESERTS.
WINDS WILL BEGIN TO INCREASE FROM THE SOUTHWEST WED MORNING...PEAK
WED NIGHT/THU MORNING THEN GRADUALLY WEAKEN LATE THU. STRONGEST
WINDS WILL BE IN THE MTNS AND ADJACENT DESERT AREAS WHERE WIND
GUSTS OF 55-65 MPH WILL BE POSSIBLE.

DRY AND GRADUALLY WARMER FOR FRIDAY THROUGH SUNDAY IN WEAK SW FLOW
ALOFT AS A WEAKER LOW PRESSURE TROUGH MOVES INLAND ACROSS THE PAC
NW. WARMER STILL FOR MONDAY AND TUE WITH HIGH PRESSURE ALOFT OVER THE
WEST COAST AND WEAK OFFSHORE FLOW.

&&

.AVIATION...
162114Z...PRIMARILY SKC AND UNRESTRICTED VIS EXPECTED THROUGH
WEDNESDAY MORNING...WITH THE POSSIBLE EXCEPTION OF AREAS WITHIN 10
SM OF THE COAST WHERE LOW STRATUS/DENSE FOG COULD DEVELOP DURING THE
17/0600-1600 UTC TIME-FRAME. THIS COULD RESULT IN AREAS OF VIS 1/4SM
OR LESS AND BASES/TOPS OF 100-400 FT MSL/300-600 FT MSL IN THOSE
LOCATIONS. CONFIDENCE IN DENSE FOG/LOW CLOUDS IMPACTING KSAN...KCRQ
AND KSNA IS LOW-TO-MODERATE. CLEARING OF FOG/STRATUS...IF ANY
OCCURS...SHOULD TAKE PLACE DURING THE 17/1600-1800 UTC TIME-FRAME.

&&

.MARINE...
114 PM...A SHALLOW MARINE LAYER MAY CREATE AREAS OF DENSE FOG OVER
THE COASTAL WATERS LATE TONIGHT THROUGH EARLY WEDNESDAY...RESULTING
IN VISIBILITIES OF 1 NM OR LESS. ALSO...A TROUGH OF LOW PRESSURE
WILL BRING SOME SHOWERS TO THE COASTAL WATERS WEDNESDAY NIGHT INTO
EARLY THURSDAY. NO HAZARDOUS MARINE WEATHER IS EXPECTED LATE
WEDNESDAY THROUGH SATURDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 4 PM WEDNESDAY TO 10 AM PST THURSDAY FOR
     RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-SAN
     GORGONIO PASS NEAR BANNING.

     WINTER WEATHER ADVISORY FROM 10 PM WEDNESDAY TO 4 PM PST THURSDAY
     FOR SAN BERNARDINO COUNTY MOUNTAINS.

	 WIND ADVISORY FROM 10 AM WEDNESDAY TO 10 AM PST THURSDAY FOR
	 APPLE AND LUCERNE VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS.

PZ...NONE.

&&

PUBLIC...PG
AVIATION/MARINE...HARRISON

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 1:08 PM PSTHigh Wind WarningSGXSan Bernardino24 hr

Nearby

High Wind Watches in California, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.